MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10246-1012P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Bacterial Infection (1735); Obstruction/Occlusion (2422)
Date of Event 07/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aroa's review of manufacturing documentation for the subject lot (ert-23h17) has confirmed that the devices were produced in accordance with the established procedures.All process specifications and final release specifications were satisfied.Adhesion, bowel obstruction, and infection are noted as potential complications in the instructions for use of the device.There was no evidence to indicate that the device directly caused or contributed to the event.
 
Event or Problem Description
It was reported that a patient experienced a post-operative infection and bowel obstruction.The latter led to bowel obstructive symptoms and re-operation where adhesions were noted.The device was removed after adhesions were freed.There was no reported permanent damage.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
tina o'brien
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key19968958
Report Number3007321028-2024-00055
Device Sequence Number8785099
Product Code FTM
UDI-Device Identifier09421904065093
UDI-Public09421904065093
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberF10246-1012P
Device Catalogue NumberF10246-1012P
Device Lot NumberERT-23H17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale